# SDR SWAA2020121633590

- Difficulty date: December 1, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5650
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STA 947.5 + 2 LBL 24 WL 208 INTERCOSTAL UPPER SURFACE IS CORRODED.  REMOVED CORROSION PASSENGER CABIN FLOOR STA 947.5+2 LBL 24 INTERCOSTAL.  EVALUATED MATERIAL LOSS & FOUND ORIG 'T' .142 REMAINING .097' LOSS OF .045' OUT OF LIMITS.  REMOVED & REPLACED INTERC,OSTAL IAW SRM 51-40-02-0G-0; 51-40-02-0G-0; DWG 147A5650 SHT 13 REV- P/N147A 5560-3.
